# SDR VNAA 202105079992

- Difficulty date: May 7, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 37,005 hours, 36,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670343073
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS CRAWLWAY FLOOR SUPPORT ANGLE AT FS 280 (AFT SIDE OF FS 280). ANGLE CORRODED.
